Lemsip Cough for Mucus Cough & Catarrh Syrup – 180ml
- Dual Relief & Max Strength
- For The Relief Of A Mucus Cough
- Active Ingredient: Guaifenesin & Cetylpyridinium
- Buy With Confidence From UK Registered Pharmacy
Lemsip Cough For Mucus Cough & Catarrh Syrup is a guaifenesin and cetylpyridinium conatined cough syrup used for the symptomatic relief of acute chesty coughs and catarrh associated with flu, colds and mild throats infections.
Lemsip Cough for Mucus Cough & Catarrh Syrup
What Is Lemsip Cough for Mucus Cough & Catarrh Syrup And What Is It Used For
Lemsip Cough for Mucus Cough & Catarrh SyrupSymptomatic relief of acute chesty coughs and catarrh associated with influenza, colds and mild throat infections.
There are other things you can do at home while using Lemsip Cough Chesty Syrup this includes getting lots of rest and drinking plenty of fluid.
you should see your GP if:
- you have had a cough for more than 3 weeks (persistent cough)
- your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
- you feel very unwell
- you have chest pain
- you’re losing weight for no reason
- the side of your neck feels swollen and painful (swollen glands)
- you find it hard to breathe
- you have a weakened immune system – for example, because of chemotherapy or diabetes
See more information on a Mucus Cough on the NHS website.
Before You Use Lemsip Cough for Mucus Cough & Catarrh Syrup
Do not use for:
- Children under 12 years of age
- People who are allergic or sensitive to any of its ingredients
- Speak to GP or Pharmacist if pregnant or breastfeeding
Always read the patient information leaflet for any other warnings and precautions before use.
How To Use Lemsip Cough for Mucus Cough & Catarrh Syrup
The recommended dose for Adults and children over 12 years:
5ml or 10ml to be taken 3 or 4 times daily. Rinse the measure cup after use.
If your symptoms do not improve or any new symptoms occur consult your doctor or pharmacist.
Lemsip Cough for Mucus Cough & Catarrh Syrup Ingredients
Active Ingredients: Each 5ml dose contains Guaifenesin 100mg and Cetylpyridinium chloride 2.5mg.
Also Contains: Ethanol, liquid sorbitol (E420) and glycerol.
If there is anything else we can assist you with please feel free to contact our helpful customer service team on firstname.lastname@example.org
See our other cough and cold remedies here at My Pharmacy